# SDR SWIA2019122747299

- Difficulty date: December 2, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 424
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PITTING CORROSION ON EDGE OF LBL/RBL 27  FLOOR BEAM CAPS AT FS 424.       (C-CHECK)   RO:12/24/2019BLENDED COROSION IAW CRJ-200-REO FOUND TO BE OUT OF LIMITS, DISPOSITION FOR CORROSION BLENDS FOUND ON REO, COMPLIED WITH ALL REQUIRED STEPS.
